doctor said to put one drop in eyes and i notice it was getting worse. i stopped puting the eye drops. i took her back to the doctor and now her eye has to be removed. when i told the doctor about it she said it was probably the wrong eye drops.
What is wrong with the dogs eye? Does she have an infection? I think the Vet means that the drops were not the right spectrum of antibiotic. I doubt the eye drops caused the dog to lose the eye. It is the progression of the condition causing the loss of the eye. I'm so sorry that you and your dog are going through something like this. Dogs are often a member of the family too and it is just as hard when they have an ailment. I'm not really sure what your question is here but I was thinking you were, maybe, wondering if the eye drops caused the loss of the dogs eye.
- Gentamicin Information for Consumers
- Gentamicin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gentamicin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2011 • 2 answers
Posted 3 Dec 2013 • 1 answer
Posted 27 Mar 2014 • 1 answer
Posted 7 Dec 2016 • 2 answers
Posted 13 Dec 2016 • 0 answers